Serotonergic Poisoning on Paxil

“My teeth no longer feel like my teeth and I have horrible electrical feelings in my mouth.”

I was being treated for a bipolar depression with St. John’s Wort, and my doctor prescribed Seroxat (Paxil). This was in June 1999. I became seriously ill within three days and then had all sorts of drugs thrown at me for my “depression.”

All these brought various horrors with them. In fact I suffered “serotonergic poisoning” for 22 months.

There was no acceptance of my constant statement that Seroxat was responsible (although I was taken off it after a while). There are no words to describe what it felt like. I could so easily be dead, for several reasons.

I feel terribly disabled now with a variety of neurological damage caused by the experience. e.g.. My teeth no longer feel like my teeth and I have horrible electrical feelings in my mouth. This is called ‘OFD.’ Of course I am receiving medication for this.

In summary I could say that my life is wrecked, but I try not to make sweeping statements for my own sake.

I am progressing as bravely as I can and want to make as good a recovery as possible. This is the only way, otherwise I would truly despair, and if I have any choice in the matter I am not going to let this win. This is the real me talking, rather than the drugs.

264 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories and tagged , , , , , , , , .

Leave a Reply